# SDR SWIA201231437

- Difficulty date: August 2, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 23,268 hours, 18,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING IS OUT.  (FLT 5415)  REPLACED MID CABIN POWER CABLE IN REFERENCE TO ESPM.
